Share:


A Weighted Discrete Universality Theorem for Periodic Zeta-Functions. II

    Renata Macaitienė Affiliation
    ; Mindaugas Stoncelis Affiliation
    ; Darius Šiaučiūnas Affiliation

Abstract

In the paper, a weighted theorem on the approximation of a wide class of analytic functions by shifts ζ(s + ikαh; a), k ∈ N, 0 < α < 1, and h > 0, of the periodic zeta-function ζ(s; a) with multiplicative periodic sequence a, is obtained.

Keyword : Hurwitz zeta-function, Mergelyan theorem, periodic zeta-function, universality

How to Cite
Macaitienė, R., Stoncelis, M., & Šiaučiūnas, D. (2017). A Weighted Discrete Universality Theorem for Periodic Zeta-Functions. II. Mathematical Modelling and Analysis, 22(6), 750-762. https://doi.org/10.3846/13926292.2017.1365779
Published in Issue
Nov 27, 2017
Abstract Views
333
PDF Downloads
190
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.